# SDR DLM11030155

- Difficulty date: February 13, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 49,243 hours, 5,940 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE MSG ILLUMINATED WITH CORRESPONDING PILOT LIGHT.  LIGHT INSPECTED LAV AND TESTED WARNING SYSTEM.
